# SDR 9510853245

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-211
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 100865
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, THE EMERGENCY PATH LIGHTS ON SEATS ROW 14 TO THE REAR OF THE AIRCRAFT REMAIN ILLUMINATED.  REPLACED POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK OK.
